Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

[Statistical Standards and the Census]: Rejoinder

Clarence D. Long
The American Statistician
Vol. 6, No. 1 (Feb., 1952), pp. 13-14
DOI: 10.2307/2682754
Stable URL: http://www.jstor.org/stable/2682754
Page Count: 2

You can always find the topics here!

Topics: Censuses
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14